# SDR AALA202511189018

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 19,293 hours, 5,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTED A STRAP HANGING OUT THE AFT RIGHT DOOR. MAINTENANCE OPENED RIGHT AFT DOOR, PROPERLY SECURED NYLON WEB STRAP, AND SECURELY CLOSED DOOR.
